Alert archive / Minnesota / Special Weather Statements in 2013

Special Weather Statement, NWS Twin Cities, MN

May 19, 20134 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at May 19, 2013, 4:23 AM CDT for 4 counties in Minnesota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 4:23 AM CDT (09:23 UTC)
Expired
May 19, 2013, 5:30 AM CDT
In force
67 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Martin County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS83 KMPX 190923
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 AM CDT SUN MAY 19 2013

MNZ074-082>084-091>093-191030-
BLUE EARTH-BROWN-FARIBAULT-FREEBORN-MARTIN-WASECA-WATONWAN-
423 AM CDT SUN MAY 19 2013

...THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...FARIBAULT... 
FREEBORN...MARTIN...WASECA AND WATONWAN COUNTIES THROUGH 530 AM 
CDT...

AT 419 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF LAKE
MILLS TO 9 MILES SOUTHWEST OF FAIRMONT. THESE STORMS WERE MOVING
NORTH AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WILBERT.
  EAST CHAIN.
  FOXLAKE.
  GUCKEEN.
  HUNTLEY.
  SOUTH BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF 
A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4354 9471 4443 9470 4439 9465 4436 9449
      4427 9441 4417 9404 4391 9344 4349 9345
      4349 9459
TIME...MOT...LOC 0923Z 181DEG 41KT 4315 9356 4360 9460

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 19, 3:47 AM CDT, 36 minutes earlier.

Area forecast discussion, May 19, 3:47 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 AM CDT SUN MAY 19 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 314 AM CDT SUN MAY 19 2013

TODAY-TONIGHT...UPPER LEVEL RIDGE AXIS HAS SHIFTED INTO NRN
MN...EXTENDING SE THRU CENTRAL WI...AND WILL CONTINUE TO PUSH OFF TO
THE EAST WHILE A LARGE TROUGH DIGS DEEPER AND EXPANDS OVER THE
PLAINS STATES. AT THE SFC...A LOW PRES CENTER OVER CENTRAL SD UNDER
THE UPPER LOW WILL WOBBLE OVER CENTRAL-ERN SD...WITH A WMFNT
EXTENDING OVER SRN MN SLOWLY NUDGING N. WARM AIR AND ADDITIONAL
MOISTURE CONTINUE TO SURGE NWD INTO THE REGION WITHIN MERIDIONAL
FLOW BETWEEN THE EXITING RIDGE AND STRENGTHENING TROF...EVIDENCED BY
DEWPOINTS STILL IN THE 60S AND PWATS OVER 1.25 INCHES. ALTHOUGH THE
MORE FORMIDABLE SETUP OF THE DEEPENING SFC LOW UNDER THE ROTATING
UPPER LOW IN ERN SD WILL NOT SET UP UNTIL TNGT...A FEW BANDS OF
RAIN/TSTMS WILL PUSH THRU THE REGION DURG THE DAY TDA. SOME OF THE
RAIN MAY BE HEAVY AT TIMES...AND THERE IS STILL THE SLGT RISK OF
SEVERE TSTMS. ENHANCED UPPER LEVEL JETTING COMBINED WITH SURGING
MOISTURE /HENCE GREATER INSTABILITY/ AND STEEP LAPSE RATES WILL
CONTRIBUTE TO AN OVERALL ENVIRONMENT CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS...ESPECIALLY THIS AFTN AND EVENING OVER SRN
PORTIONS OF THE MPX CWFA. RADAR WILL NEED TO BE CONTINUALLY
MONITORED FOR NOT ONLY THE DEVELOPMENT OF STRONG/SEVERE TSTMS BUT
ALSO FOR THE POTENTIAL OF TRAINING TSTMS WHICH WOULD LEAD TO HEAVY
PERSISTENT RAIN AND POSSIBLY FLOODING /SEE HYDROLOGY SECTION/. THE
RAIN SHIELD WILL BE MORE PROMINENT LATE THIS AFTN THRU TNGT AS THE
UPPER LOW DEVELOPS SEVERAL SHORTWAVE SPOKES AROUND IT THAT WILL
ROTATE THRU THE AREA WHILE LOW LEVEL CONVERGENCE IS ENHANCED ARND A
SFC TROUGH BEING DRAGGED INTO THE AREA ARND THE SD SFC LOW. THE NET
EFFECT WILL BE MORE WIDESPREAD RAIN OVERNIGHT TNGT...SOME OF WHICH
MAY BE HEAVY AT TIMES.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 314 AM CDT SUN MAY 19 2013

EXPECT WEAKENING CONVECTION TO BE ONGOING ACROSS MOST OF THE AREA
MONDAY MORNING OUT AHEAD OF THE DAKOTAS SURFACE LOW AND
FRONT...ACROSS THE WARM SECTOR. SHOULD SEE DESTABILIZATION AHEAD
OF SURFACE LOW AND FRONT DURING THE DAY. THE NEARLY STATIONARY
BOUNDARY TO THE NORTH WILL EVENTUALLY GIVE WAY TO LARGE SCALE LIFT
WITH THE APPROACH OF THE UPPER TROUGH...AND SURFACE SYSTEM
OCCLUDES. CAPE SHOULD BE SUFFICIENT ALONG WITH SHEAR AS THE DAY
PROGRESSES...WITH THE GREATEST THREAT OF SEVERE MAINLY ACROSS THE
EASTERN CWA...NEAR FRONTAL/SFC LOW PRESSURE INTERSECTION. PER DAY2
OUTLOOK FROM SPC...MAIN THREAT WILL BE LARGE HAIL...STRONG
WINDS...AND HEAVY RAIN AS THE SYSTEM IS SLOW TO MAKE EASTWARD
PROGRESS. TEMPERATURES WILL DEPEND ON HOW MUCH SUNSHINE...IF ANY
OCCURS DURING THE DAY. WILL HAVE SIGNIFICANT CLOUD DEBRIS...WITH
BEST CHANCE OF SEEING SUN IN THE FAR SOUTH MONDAY AFTERNOON.

THE UPPER LOW WILL GRADUALLY SHIFT EAST AND WEAKEN AS ANOTHER
STRONG TROUGH MOVES ACROSS THE WESTERN CONUS. THIS SHOULD IMPROVE
THE WEATHER ACROSS THE MIDSECTION OF THE COUNTRY...THURSDAY AND
FRIDAY...AS RIDGING ALOFT TAKES OVER. MUCH COOLER TEMPERATURES
WILL DIVE IN BEHIND THE DEPARTING SYSTEM...MAKING FOR A COOL END
OF THE WEEK. THE 00Z DETERMINISTIC ECMWF BRINGS IN ANOTHER CHANCE
OF RAIN INTO THE AREA LATER IN THE WEEKEND...AS THE WESTERN TROUGH
MOVES SLOWLY EAST. THE GFS IS A BIT SLOWER WITH OVERALL
PROGRESSION OF THE LOW AND BREAK DOWN OF THE RIDGE. WILL START TO
BRING IN SMALL CHANCE POPS INTO MAINLY THE WESTERN CWA SATURDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1130 PM CDT SAT MAY 18 2013

A LULL IN SHOWER/THUNDERSTORM ACTIVITY WILL OCCUR AT THE TAF SITES UNTIL
NOCTURNAL CONVECTION OVER THE DAKOTAS SPILLS EASTWARD INTO THE
AREA. THE MODEL PREFERENCE THIS ISSUANCE WAS THE HRRR...WHICH
SEEMS TO HAVE A DECENT HANDLE ON THE CURRENT RADAR IMAGERY.
THEREFORE EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO OVERSPREAD THE
AREA AFTER 07Z...REACHING CENTRAL AND EAST CENTRAL MN BY
DAYBREAK...AND WI SHORTLY THEREAFTER. AS THE PRECIP SETS IN...MVFR
CIGS WILL BE EXPECTED. CONFIDENCE ON TIMING OF THE SHOWER AND
THUNDERSTORM CHNACES IS LOW. AFTER THE NOCTURNAL ACTIVITY WANES IN
THE MORNING...ADDITIONAL DEVELOPMENT IS EXPECTED IN THE
AFTERNOON...ALTHOUGH SPATIAL/TEMPORAL UNCERTAINTY WITH THAT IS
EVEN LOWER. SOUTHEAST WINDS WILL PREVAIL THROUGH THE PERIOD...WITH
GUSTS INTO THE LOWER 20S /KNOTS/.

KMSP...
A BRIEF RESPITE FROM THE ACTVITY WILL OCCUR AT MSP THROUGH MUCH OF
THE NIGHT. SHOULD START TO SEE SOME ACIVITY NEAR DAYBREAK...WHEN
AN ATTENDANT MVFR CIG /2500 FT/ IS POSSIBLE. AFTER THE EARLY
MORNING ACTIVITY WANES...SHOULD SEE SOME ADDITIONAL DEVELOPMENT
DURING THE AFTERNOON HOURS AS DESTABILIZATION OCCURS.

/OUTLOOK FOR KMSP/
MON...VFR/MVFR CIGS. SHRA/TSRA LIKELY. S WIND 10-15 KTS.
TUE...VFR/MVFR CIGS. SHRA/TSRA LIKELY. E-NE WIND 5 KTS.
WED...VFR/MVFR CIGS. SHRA LIKELY. NE WIND 5-10 KTS.

&&

.HYDROLOGY...
ISSUED AT 314 AM CDT SUN MAY 19 2013

MODEL GUIDANCE AND WPC QPF INDICATE WIDESPREAD 2-3 INCHES OF
ADDITIONAL RAINFALL THRU SUNDAY EVE ACRS THE ENTIRE CWFA. IN
ADDITION...CENTRAL AND ERN PORTIONS OF THE MPX CWFA RECEIVED 1-2
INCHES OF RAINFALL YESTERDAY. CONSIDERING THE RAPID INCRS IN SOIL
MOISTURE OVER CENTRAL AND NRN PORTIONS OF THE CWFA...PLUS WHAT IS
EXPECTED OVER THE NEXT 24-36 HRS...HAVE OPTED TO EXPAND AND EXTEND
THE FLASH FLOOD WATCH OVER MUCH OF THE MPX CWFA. MODEL RAINFALL
AMOUNTS ACTUALLY PIN THE LOWEST ADDITIONAL RAINFALL OVER SERN MN.
HOWEVER...IT IS THAT SAME REGION THAT ONLY 3 WEEKS AGO DEALT WITH
12-15 INCHES OF WET HEAVY SNOW...WHICH GREATLY ADDED TO SOIL
MOISTURE CAPACITY. CONFIDENCE IS NOT ALL THAT GREAT IN TRYING TO
HIGHLIGHT WHICH AREAS WOULD BE MORE SUSCEPTIBLE THAN OTHERS IN
SEEING FLASH FLOODING...BUT CONSIDERING THAT ANY TSTMS COULD
RAPIDLY PRODUCE HEAVY RAIN...AND THAT MORE WIDESPREAD RAINFALL IS
COMING LATE TNGT THRU MON EVE...FELT IT MOST PRUDENT TO EXPAND THE
AREA OF THE FLASH FLOOD WATCH TO PUT THE NOTICE OUT THAT HEAVY
RAIN COULD OCCUR AT ANY TIME AND QUICKLY EXACERBATE THE MOST MINOR
FLOODING CONCERNS INTO POTENTIAL FLASH FLOODING.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MNZ041>045-048>053-
     057>063-066>070-075>078-084-085-093.

WI...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR WIZ014>016-023>028.

&&

SHORT TERM...JPC
LONG TERM...DWE
AVIATION...LS
HYDROLOGY...JPC
Hazardous weather outlook, May 19, 3:59 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 AM CDT SUN MAY 19 2013

MNZ041>045-047>052-054>059-064>066-073-074-200900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-BROWN-
359 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY
FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH
FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED
EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR
THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE
HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE
ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY.
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO
DEVELOP. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON
THROUGH TONIGHT.

MNZ053-060>063-067>070-075>078-082>085-091>093-WIZ014>016-023>028-
200900-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX-
PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
359 AM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH
TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY
FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH
FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED
EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR
THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS...
STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE
HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE
ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY.
SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP ON MONDAY.
THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND
MAY ALSO CAUSE URBAN FLOODING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...THROUGH
TONIGHT...AND AGAIN ON MONDAY.

In the hours before

Special weather statement, May 19, 3:45 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
345 AM CDT SUN MAY 19 2013

MNZ041-047-048-055>057-064-065-067-073>075-082-083-091-190945-
BLUE
EARTH-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-MARTIN-NICOLLET-POPE-REDWOOD-
RENVILLE-SIBLEY-STEVENS-SWIFT-WATONWAN-YELLOW MEDICINE-
345 AM CDT SUN MAY 19 2013

AT 341 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ARTICHOKE TO 6 MILES
NORTHWEST OF GRANITE FALLS TO 5 MILES SOUTHEAST OF REDWOOD FALLS...
TO NEAR FAIRMONT. THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4350 9479 4367 9487 4409 9487 4410 9505
      4443 9520 4530 9613 4540 9612 4542 9626
      4577 9601 4578 9575 4491 9481 4380 9434
      4349 9459
TIME...MOT...LOC 0844Z 210DEG 27KT 4545 9612 4489 9562
          4451 9501 4350 9469
Special weather statement, May 19, 4:23 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 AM CDT SUN MAY 19 2013

MNZ074-082>084-091>093-191030-
BLUE EARTH-BROWN-FARIBAULT-FREEBORN-MARTIN-WASECA-WATONWAN-
423 AM CDT SUN MAY 19 2013

...THUNDERSTORMS MOVING INTO BLUE EARTH...BROWN...FARIBAULT...
FREEBORN...MARTIN...WASECA AND WATONWAN COUNTIES THROUGH 530 AM
CDT...

AT 419 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF LAKE
MILLS TO 9 MILES SOUTHWEST OF FAIRMONT. THESE STORMS WERE MOVING
NORTH AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WILBERT.
  EAST CHAIN.
  FOXLAKE.
  GUCKEEN.
  HUNTLEY.
  SOUTH BRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF
A WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4354 9471 4443 9470 4439 9465 4436 9449
      4427 9441 4417 9404 4391 9344 4349 9345
      4349 9459
TIME...MOT...LOC 0923Z 181DEG 41KT 4315 9356 4360 9460

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTSpecial Weather StatementMPXPope25 min
May 18, 7:52 PM CDTAreal Flood AdvisoryMPXDouglas3 hr
May 18, 8:27 PM CDTSevere Thunderstorm WarningMPXDouglas48 min
May 19, 3:45 AM CDTSpecial Weather StatementMPXBrown, Chippewa, Martin, Renville, Stevens, Swift and 1 more60 min
May 19, 5:08 AM CDTSpecial Weather StatementMPXMcLeod, Nicollet, Sibley52 min
May 19, 6:26 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey49 min
May 19, 12:20 PM CDTRiver Flood WatchMPXTodd27 hr
May 19, 12:20 PM CDTRiver Flood WatchMPXCarver27 hr
May 19, 3:33 PM CDTSevere Thunderstorm WarningMPXAnoka, Ramsey, Washington42 min
May 19, 3:43 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
May 19, 4:15 PM CDTSpecial Weather StatementMPXDakota, Scott30 min
May 19, 4:20 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Rice, Scott40 min
May 19, 4:27 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington33 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningMPXGoodhue40 min
May 19, 4:54 PM CDTSevere Thunderstorm WarningMPXWashington36 min
May 19, 5:00 PM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey30 min
May 19, 5:23 PM CDTSevere Thunderstorm WarningMPXChisago, Washington37 min
May 19, 5:55 PM CDTSpecial Weather StatementMPXChisago, Isanti35 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti15 min
May 19, 5:16 PM CDTSevere Thunderstorm WarningMPXRusk44 min
May 19, 5:18 PM CDTSevere Thunderstorm WarningMPXDunn, Pepin, Pierce, Saint Croix42 min
May 19, 5:26 PM CDTTornado WarningMPXPierce, Saint Croix34 min
May 19, 5:51 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix39 min
May 19, 6:26 PM CDTSevere Thunderstorm WarningMPXBarron, Polk, Rusk19 min
May 19, 6:36 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire39 min

Nearby

Special Weather Statements in Minnesota, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.